W. J. Ewens, Population Genetics Theory - The Past and the Future, Mathematical and Statistical Developments of Evolutionary Theory, pp.177-227, 1990.
DOI : 10.1007/978-94-009-0513-9_4

S. Feng, The Poisson-Dirichlet Distribution and Related Topics -Models and Asymptotic Behaviors, 2010.

S. Thomas and . Ferguson, A bayesian analysis of some nonparametric problems. The Annals of Statistics, pp.209-330, 1973.

K. Handa, The two-parameter Poisson???Dirichlet point process, Bernoulli, vol.15, issue.4, pp.1082-1116, 2009.
DOI : 10.3150/08-BEJ180

J. C. Hansen, Order statistics for decomposable combinatorial structures. Random Structures and Algorithms, pp.517-533, 1994.

F. John and . Kingman, Random discrete distributions, Journal of the Royal Statistical Society. Series B (Methodological), pp.1-22, 1975.

M. Perman, J. Pitman, and M. Yor, Size-biased sampling of poisson point processes and excursions. Probability Theory and Related Fields, pp.21-39, 1992.

J. Pitman, Random discrete distributions invariant under size-biased permutation, Advances in Applied Probability, vol.XLVII, issue.02, pp.525-539, 1996.
DOI : 10.1007/BF01213386

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Pitman and M. Yor, The two-parameter poisson-dirichlet distribution derived from a stable subordinator. The Annals of Probability, pp.855-900, 1997.

G. Watterson, The stationary distribution of the infinitely-many neutral alleles diffusion model, Journal of Applied Probability, pp.639-651, 1976.